# SDR SWIA202157624

- Difficulty date: February 25, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FRAME FS1031.00, STGR27 - SGTR25L.       (C-CHECK RO 4/21/2021)    REMOVED AND INSTALLED NEW FRAME P/N MM670-36061-003-F001 ON FS 1031.00 STGR 27 - STGR 27L REF REO 670-53-61-1846 REV -- DATE 2021-04-04. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS. PRESSURE CHECK GOOD.
